MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC

ELECTROMED, INC. SMARTVEST; PERCUSSOR, POWERED-ELECTRIC
Model Number CLEARWAY-HOM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient trained to minimal mode at 5 hz/10 % for 5 min with a gradual "minimal roadmap" ramp.Patient bypassed the recommended settings during training and set therapy to 8hz/15% for 15 mins.Patient reported the next day she experienced stroke-like symptoms, was transported to the hospital, and was diagnosed with a transient ischemic attack (tia).She was discharged after a few days and resumed normal activities.Patient did not want to return device and requested a smaller vest.Patient was informed to follow up with her medical doctor prior to continuing therapy.
 
Additional Manufacturer Narrative
Tia and hospitalization reported by patient; no device malfunction alleged and device will not be returned at time of reported event.Device instructions for use include contraindications for use that require an individualized clinical assessment and careful consideration by the physician prior to prescription.
 
Additional Manufacturer Narrative
(b)(6) and hospitalization reported by patient; no device malfunction alleged and device will not be returned at time of reported event.Device instructions for use include contraindications for use that require an individualized clinical assessment and careful consideration by the physician prior to prescription.
 
Event or Problem Description
Patient trained to minimal mode at 5 hz/10 % for 5 min with a gradual "minimal roadmap" ramp.Patient bypassed the recommended settings during training and set therapy to 8hz/15% for 15mins.Patient reported the next day she experienced stroke-like symptoms, was transported to the hospital, and was diagnosed with a transient ischemic attack (tia).She was discharged after a few days and resumed normal activities.Patient did not want to return device and requested a smaller vest.Patient was informed to follow up with her medical doctor prior to continuing therapy.

Brand Name
SMARTVEST
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth avenue nw
new prague MN 56071
Manufacturer Contact
megan gohman
502 sixth avenue nw
new prague, MN 56071
MDR Report Key22384897
Report Number3003007907-2025-00002
Device Sequence Number20998535
Product Code BYI
UDI-Device IdentifierB102125003S0100
UDI-PublicB102125003S0100
Combination Product (Y/N)N
PMA/510(K) Number
K222496
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCLEARWAY-HOM
Device Catalogue Number125003-S-010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale